# SDR WI5R201203010001

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N306JR
- Make and model: Cessna 525A
- Aircraft serial: 0306
- Engine: Wilint FJ443A
- Engine time: 1,132 hours, 718 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS955804
- Condition: Improper Part
- Location: Engine Diffuser
- Part time: 1,132 hours, 718 cycles
- Component: Diffuser, FJ443A
- Component part number: 73188
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ON-WING REPLACEMENT OF A DIFFUSER ON ENGINE 216014, THE INCORRECT CONFIGURATION BOLT WAS FOUND INSTALLED IN THE SERVICE ISLAND OF THE DIFFUSER BEING REMOVED.  INSTEAD OF THE PN MS9558-04, PLUG BOLT, THAT IS REQUIRED FOR THE THIS ENGINE, A PN 45947, SPECIAL HOLLOW BOLT, WAS INSTALLED.  THE PN 45947 BOLT IS USED ON OTHER ENGINES TO GIVE CDP FEEDBACK TO THE FUEL CONTROL, AND THE TIP OF THE BOLT FITS THROUGH A HOLE IN THE DIFFUSER INNER FLOW PATH SKIRT.  BECAUSE THE -3 DIFFUSER DOES NOT HAVE THIS HOLE, THE PN 45947, BOLT INSTALLED ON THIS -3 DIFFUSER CONTACTED THE INNER FLOWPATH SKIRT, PN 73185 AND DEFORMED IT AS THE BOLT WAS TORQUED DOWN.  THERE ARE NO RECORDS OF PERFORMANCE ISSUES WITH THE ENGINE RELATED TO THE HOLLOW BOLT LEAKING CDP AIR INTO THE BYPASS AIR, ALTHOUGH THE TIP OF THE BOLT WAS GROUND INTO THE INNER FLOWPATH SKIRT AND MAY HAVE REDUCED THE AMOUNT OF LEAKAGE.
